On the residue of the Eisenstein series and the Siegel-Weil formula
Compositio Mathematica, Volume 103 (1996) no. 2, pp. 183-218.
@article{CM_1996__103_2_183_0,
     author = {Ikeda, Tamotsu},
     title = {On the residue of the {Eisenstein} series and the {Siegel-Weil} formula},
     journal = {Compositio Mathematica},
     pages = {183--218},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {2},
     year = {1996},
     zbl = {0863.11034},
     mrnumber = {1411571},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__103_2_183_0/}
}
TY  - JOUR
AU  - Ikeda, Tamotsu
TI  - On the residue of the Eisenstein series and the Siegel-Weil formula
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 183
EP  - 218
VL  - 103
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__103_2_183_0/
UR  - https://zbmath.org/?q=an%3A0863.11034
UR  - https://www.ams.org/mathscinet-getitem?mr=1411571
LA  - en
ID  - CM_1996__103_2_183_0
ER  - 
%0 Journal Article
%A Ikeda, Tamotsu
%T On the residue of the Eisenstein series and the Siegel-Weil formula
%J Compositio Mathematica
%D 1996
%P 183-218
%V 103
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1996__103_2_183_0
Ikeda, Tamotsu. On the residue of the Eisenstein series and the Siegel-Weil formula. Compositio Mathematica, Volume 103 (1996) no. 2, pp. 183-218. http://www.numdam.org/item/CM_1996__103_2_183_0/

1 Ikeda, T.: On the location of poles of the triple L-functions, Comp. Math. 83 (1992) 187-237. | Numdam | MR | Zbl

2 Ikeda, T.: On the theory of Jacobi forms and Fourier-Jacobi coefficients of Eisenstein series, J. Math. Kyoto Univ. 34-3 (1994) 615-636. | MR | Zbl

3 Kudla, S. and Rallis, S.: On Weil-Siegel formula, J. Reine Angew. Math. 387 (1988) 1-68. | MR | Zbl

4 Kudla, S. and Rallis, S.: On Weil-Siegel formula II : the isotropic convergent case, J. Reine Angew Math. 391 (1988) 25-45. | MR | Zbl

5 Kudla, S. and Rallis, S.: On the poles of Eisenstein series, Israel Mathematical Conference Proceedings, Vol. 3 (1990) 81-110. | Zbl

6 Kudla, S. and Rallis, S.: Degenerate principal series and invariant distributions, Israel Journal of Math. 69 (1990) 25-45. | MR | Zbl

7 Kudla, S. and Rallis, S.: Ramified degenerate principal series representations for Spn, Israel J. Math. 78 (1992) 209-256. | MR | Zbl

8 Kudla, S. and Rallis, S.: A regularlized Siegel-Weil formula: the first term identity, Annals of Math. 140 (1994) 1-80. | MR | Zbl

9 Kudla, S., Rallis, S. and Soudry, D.: On degree 5 L-function for Sp(2), Inv. Math. 107 (1992) 483-541. | MR | Zbl

10 Langlands, R.P.: On the functional equations satisfied by Eisenstein series, Lecture Notes in Math. 544. | Zbl

11 Lai, K.F.: Tamagawa number of reductive algebraic groups, Comp. Math. 41 (1980) 153-188. | Numdam | MR | Zbl

12 Moeglin, C., Vigneras, M.-F. and Waldspurger, J.-L.: Correspondence de Howe sur un corps p-adiques, Lecture Notes in Math. 1291.

13 Piatetski-Shapiro, I.I.: On the Saito-Kurokawa liftings, Inv. Math. 71 (1983) 309-338. | MR | Zbl

14 Piatetski-Shapiro, I.I. and Rallis, S.: L-functions for the classical groups, Lecture Notes in Math. 1254, 1-52.

15 Piatetski-Shapiro, I.I. and Rallis, S.: ε-factors of representations of classical groups, Proc. Nat. Acad. Science 83 (1986) 4589-4953. | Zbl

16 Rallis, S.: L-functions and the oscillator representation, Lecture Notes in Math. 1245. | Zbl

17 Rallis, S.: On the Howe duality conjecture, Comp. Math. 51 (1984) 333-399. | Numdam | MR | Zbl

18 Rallis, S.: Poles of standard L-functions, Proceedings of ICM, Kyoto Springer (1990) 833-845. | MR | Zbl

19 Rallis, S. and Shiffmann, G.: Representations supercuspidales du groupe métaplectique, J. Math. Kyoto Univ. 17-3 (1977) 567-603. | MR | Zbl

20 Shimura, G.: On Eisenstein series, Duke Math. 50 (1983) 417-476. | MR | Zbl

21 Shimura, G.: On Eisenstein series of half-integral weight, Duke Math. 52 (1985) 281-314. | MR | Zbl

22 Tits, J.: Reductive groups over local fields, Proc. Symp. in Pure Math. 33-1, 29-69. | MR | Zbl

23 Weil, A.: Adeles and algebraic groups, Progress in Mathematics, Vol. 23, Birkhduser. | Zbl

24 Weil, A.: Sur la formula de Siegel dans la theorie des groupes classiques, Acta Math. 113 (1965) 1-87. | MR | Zbl